zbMATH — the first resource for mathematics

FFLV-type monomial bases for type \(B\). (English) Zbl 07049527
Summary: We present a combinatorial monomial basis (or, more precisely, a family of monomial bases) in every finite-dimensional irreducible \(\mathfrak{so}_{2n+1}\)-module. These bases are in many ways similar to the FFLV bases for types \(A\) and \(C\). They are also defined combinatorially via sums over Dyck paths in certain triangular grids. Our sums, however, involve weights depending on the length of the corresponding root. Accordingly, our bases also induce bases in certain degenerations of the modules but these degenerations are obtained not from the filtration by PBW degree but by a weighted version thereof.

17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
17B20 Simple, semisimple, reductive (super)algebras
05E10 Combinatorial aspects of representation theory
Full Text: DOI arXiv
[1] Ardila, Federico; Bliem, Thomas; Salazar, Dido, Gelfand-Tsetlin polytopes and Feigin-Fourier-Littelmann-Vinberg polytopes as marked poset polytopes, J. Comb. Theory, Ser. A, 118, 8, 2454-2462, (2011) · Zbl 1234.52009
[2] Backhaus, Teodor; Kus, Deniz, The PBW filtration and convex polytopes in type \(\texttt{B}\), J. Pure Appl. Algebra, 223, 1, 245-276, (2019) · Zbl 06934116
[3] Carter, Roger, Lie Algebras of Finite and Affine Type, 96, xvii+632 p. pp., (2005), Cambridge University Press · Zbl 1110.17001
[4] Cerulli Irelli, Giovanni; Feigin, Evgeny; Reineke, Markus, Quiver Grassmannians and degenerate flag varieties, Algebra Number Theory, 6, 1, 165-194, (2012) · Zbl 1282.14083
[5] Cherednik, Ivan; Feigin, Evgeny, Extremal part of the PBW-filtration and nonsymmetric Macdonald polynomials, Adv. Math., 282, 220-264, (2015) · Zbl 1378.17040
[6] Feigin, Evgeny, The PBW filtration, Represent. Theory, 13, 165-181, (2009) · Zbl 1229.17026
[7] Feigin, Evgeny, \(\mathbb{G}_a^{M}\) degeneration of flag varieties, Sel. Math., New Ser., 18, 3, 513-537, (2012) · Zbl 1267.14064
[8] Feigin, Evgeny; Fourier, Ghislain; Littelmann, Peter, PBW filtration and bases for irreducible modules in type \({A}_n\), Transform. Groups, 16, 1, 71-89, (2011) · Zbl 1237.17011
[9] Feigin, Evgeny; Fourier, Ghislain; Littelmann, Peter, PBW-filtration and bases for symplectic Lie algebras, Int. Math. Res. Not., 2011, 24, 5760-5784, (2011) · Zbl 1233.17007
[10] Feigin, Evgeny; Makhlin, Igor, Vertices of FFLV polytopes, J. Algebr. Comb., 45, 4, 1083-1110, (2017) · Zbl 1370.05218
[11] Fourier, Ghislain, Marked poset polytopes: Minkowski sums, indecomposables, and unimodular equivalence, J. Pure Appl. Algebra, 220, 2, 606-620, (2016) · Zbl 1328.52007
[12] Hague, Chuck, Degenerate coordinate rings of flag varieties and Frobenius splitting, Sel. Math., New Ser., 20, 3, 823-838, (2014) · Zbl 1328.14081
[13] Kiritchenko, Valentina, Newton-Okounkov polytopes of flag varieties, Transform. Groups, 22, 2, 387-402, (2017) · Zbl 1396.14047
[14] Kus, Deniz, Realization of affine type A Kirillov-Reshetikhin crystals via polytopes, J. Comb. Theory, Ser. A, 120, 8, 2093-2117, (2013) · Zbl 1300.17012
[15] Molev, Alexander, Weight bases of Gelfand-Tsetlin type for representations of classical Lie algebras, J. Phys. A, Math. Gen., 33, 22, 4143-4168, (1999) · Zbl 0988.17005
[16] Stanley, Richard P., Two poset polytopes, Discrete Comput. Geom., 1, 9-23, (1986) · Zbl 0595.52008
[17] Vinberg, Èrnest, On some canonical bases of representation spaces of simple Lie algebras, (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.